Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 3 days on Tolvon , should I continue taking it?

Posted by Declan on November 11, 2005, at 19:39:56

In reply to Re: 3 days on Tolvon , should I continue taking it? Tepiaca, posted by Phillipa on November 11, 2005, at 19:29:25

Hi Tep

Tolvon has confusion, agitation, and hypomania as possible effects. Remeron/mirtazapine has rage.

How long do you think you'll stick it out?

Do you think Tolvon is making your fear worse?

Declan


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Declan thread:577616
URL: http://www.dr-bob.org/babble/20051106/msgs/577881.html